# SDR SWAA2012052104214

- Difficulty date: May 10, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 58,370 hours, 48,459 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546546
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 747, BETWEEN STR 26L AND STR 27L.  REMOVED AND REPLACED SHEAR TIE IAW SRM.
